| Model Number |
26971 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the device is intermittently disconnecting.No patient impact or consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.Visual inspection found the housing was damaged and separated.The device disconnects from the root and radius-7 battery module when agitated.The root provides audible and visual alarms when measurement is interrupted.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.